Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Chennaoui A., Liebler J., Schuster H.G. — The Mechanism of the Increase of the Generalized Dimension of a Filtered Chaotic Time Series
Chennaoui A., Liebler J., Schuster H.G. — The Mechanism of the Increase of the Generalized Dimension of a Filtered Chaotic Time Series



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: The Mechanism of the Increase of the Generalized Dimension of a Filtered Chaotic Time Series

Авторы: Chennaoui A., Liebler J., Schuster H.G.

Аннотация:

Journal of Statistical Physics, Vol. 59, Nos. 5/6, 1990, p. 1311-1328.
The determination of the attractor dimension from an experimental time series may be affected by the influence of filters which are incorporated into many measuring processes. While this is expected from the Kaplan-Yorke conjecture, we show that for one-dimensional maps a weak filter can induce a self-similarity which is responsible for the increase of the Hausdorff dimension. We are able to calculate the increase of the generalized dimension D_q for the filtered time series of the logistic map x_(i+1)= rx_i(1- x_i) at r = 4 analytically.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1990

Количество страниц: 18

Добавлена в каталог: 13.10.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2022
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте